Publications
Search

Publications :: Search

Existences theorems of systems of vector quasi-equillibrium problems and mathematical programs with equilibrium constraint.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: Existences theorems of systems of vector quasi-equillibrium problems and mathematical programs with equilibrium constraint.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2007
    Publication type: Journal article
    Authors:
    No. First name Last name Show
    1. Lai-Jiu Lin
    2. Huai-Wen Hsu
    Download (by DOI): 10.1007/s10898-006-9044-x
    BibTeX: journals/jgo/LinH07
    DBLP: db/journals/jgo/jgo37.html#LinH07
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: J. Global Optimization
    Year: 2007
    Volume: 37
    Number: 2
    DBLP: db/journals/jgo/jgo37.html